# SDR HAEA200900212

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N221TW
- Make and model: Amd FALCON20
- Aircraft serial: 221
- Aircraft time: 24,431 hours, 18,748 cycles
- Engine: Ge CF7002D2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 37D401642P103
- Part serial: 6427796
- Condition: Vibration
- Location: Rt Engine
- Part time: 245 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON TRANSITION FROM CLIMB TO CRUISE A FAINT GROWLING NOISE WAS HEARD IN THE REAR OF THE ACFT.  WHEN SPEED INCREASED FROM 230 KTS TO 275 KTS THE SOUND BECAME MORE APPARENT. CREW REQUESTED TO DIVERT. UPON DESCENDING THROUGH 7000 MSL A FAINT POPPING NOISE WAS HEARD. CREW THEN REQUESTED PRIORITY HANDLING AND DECLARED AN EMERGENCY.  ACFT LANDING NORMAL ON RNWY 30L.  MX CREW DISPATCHED.  MX REMOVED AND REPLACED THE RT NACELLE ANTI-ICE AND THE RT ENG ANTI-ICE VALVE. PERFORMANCE RUN AND LEAK CHECK GOOD. NO FURTHER DEFECTS.
